Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 94, NWS Little Rock, AR

May 13, 20115 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 13, 2011, 4:09 AM CDT for 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2011, 4:09 AM CDT (09:09 UTC)
Expired
May 13, 2011, 7:00 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Jefferson County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 88 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2053 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2053 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WGUS54 KLZK 130909
FFWLZK
ARC001-069-085-095-117-131200-
/O.NEW.KLZK.FF.W.0094.110513T0909Z-110513T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
409 AM CDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  MONROE COUNTY IN EASTERN ARKANSAS...
  NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 700 AM CDT

* AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 13 MILES NORTHWEST OF MARVELL TO 3 MILES EAST OF
  STUTTGART. DOPPLER RADAR INDICATES 1 TO 2 INCHES OF RAIN HAVE      
  ALREADY FALLEN OVER PARTS OF THE WARNED AREA...WITH LOCALLY HIGHER 
  AMOUNTS OVER 3 INCHES. ADDITIONAL HEAVY RAIN EXPECTED AND FLASH    
  FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN  
  SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR  
  ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STUTTGART...          BRINKLEY...           ULM...
  STUTTGART MUNI ARPT...                      ROE...
  PEPPERS LANDING...    PALMER...             HUMPHREY...
  HUMNOKE...            HOLLY GROVE...        FREDONIA (BISCOE)...
  DOBBS LANDING...      DAGMAR WMA...         CLARENDON...
  BRUMMITT...           BAYOU METO STATE GAME AREA...
  ALMYRA...             ALLENDALE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3426 9172 3456 9184 3473 9147 3491 9141
      3492 9136 3491 9129 3495 9128 3500 9114
      3492 9114 3491 9111 3488 9111 3487 9109
      3475 9109 3473 9104 3448 9104

$$

62
1 follow-up statement
170 
WGUS74 KLZK 131017
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
517 AM CDT FRI MAY 13 2011

ARC001-069-085-095-117-131200-
/O.CON.KLZK.FF.W.0094.000000T0000Z-110513T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON AR-ARKANSAS AR-MONROE AR-LONOKE AR-PRAIRIE AR-
517 AM CDT FRI MAY 13 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PRAIRIE...
SOUTHEASTERN LONOKE...MONROE...NORTHERN ARKANSAS AND CENTRAL
JEFFERSON COUNTIES UNTIL 700 AM CDT...

* AT 516 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 13 MILES   
  NORTHWEST OF MARVELL TO 17 MILES WEST OF MARVELL TO 13 MILES EAST  
  OF STUTTGART. DOPPLER RADAR ESTIMATES 3 TO AS MUCH AS 5 INCHES OF  
  RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA WITH        
  ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. 
  WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING 
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STUTTGART...          BRINKLEY...           ULM...
  STUTTGART MUNI ARPT...                      ROE...
  PEPPERS LANDING...    PALMER...             HUMPHREY...
  HUMNOKE...            HOLLY GROVE...        FREDONIA (BISCOE)...
  DOBBS LANDING...      DAGMAR WMA...         CLARENDON...
  BRUMMITT...           BAYOU METO STATE GAME AREA...
  ALMYRA...             ALLENDALE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3426 9172 3456 9184 3473 9147 3491 9141
      3491 9129 3495 9128 3500 9114 3492 9114
      3491 9111 3488 9111 3487 9109 3475 9109
      3474 9104 3448 9104

$$

62

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 13, 2:55 AM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 13, 2:55 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
255 AM CDT FRI MAY 13 2011

.SHORT TERM...TODAY THROUGH MONDAY NIGHT

STRONG TO SVR TSRA ONGOING ACROSS FAR ERN AND SERN COUNTIES THIS
MORNING AS RESULT OF UPPER LEVEL DISTURBANCE OVER THE SRN MS RIVER
VALLEY REGION ROTATING AROUND THE PARENT UPPER LOW CURRENTLY LOCATED
OVER SRN KS. EXPECT THIS ACTIVITY TO CONTINUE TO MOVE EAST OF THE
CWA THROUGH THIS MORNING...THOUGH SOME ADDITIONAL DEVELOPMENT COULD
BE SEEN ACROSS FAR SE SECTIONS OF THE CWA THROUGH AROUND SUNRISE.

LATER THIS MORNING INTO THE EARLY AFTERNOON HRS...THE MAIN UPPER LOW
WILL SLIDE SLOWLY ESE INTO NRN AR...WITH A COLD FRONT PUSHING EAST
ACROSS THE STATE. DO EXPECT CONTINUING CHANCES FOR SHRA/TSRA ALONG
AND AHEAD OF THIS FRONT...WITH SOME SVR WX REMAINING POSSIBLE ACROSS
THE FAR ERN AND SERN COUNTIES. THE BEST SVR WX POTENTIAL WILL EXIST
THROUGH MIDDAY INTO THE EARLY AFTERNOON HRS...BUT FRONT IS EXPECTED
TO MOVE EAST OF ALL OF THE CWA BY LATE AFTERNOON...WITH SVR WX
THREAT DECREASING RAPIDLY AS A RESULT. WILL CONTINUE WITH POPS
ACROSS NRN AND NERN COUNTIES IN VICINITY OF THE UPPER LOW AS IT
PROGRESSES EAST ACROSS NRN AR.

WILL ALSO POST A LAKE WIND ADV FOR 15Z-03Z AS WINDS BEHIND THE COLD
FRONT WILL BE FAIRLY BREEZY...WITH SUSTAINED WINDS OF 15-25
MPH...AND GUSTS OVER 25 MPH POSSIBLE. HIGHS WILL STRUGGLE TO REACH
70 ACROSS NWRN COUNTIES THIS AFTERNOON...BUT FAR SE SECTIONS OF THE
CWA WILL LIKELY SEE UPPER 70S TO LOW 80S AHEAD OF THE COLD
FRONT.

THE UPPER LOW WILL MOVE WELL EAST OF THE STATE THIS WEEKEND...WITH
PERSISTENT NW FLOW ALOFT EXPECTED ACROSS THE SRN MS RIVER VALLEY
REGION. THIS WILL KEEP TEMPS COOL...AND MUCH OF THE CWA DRY THROUGH
THE REST OF THE SHORT TERM. HOWEVER...WILL CONTINUE TO MENTION LOW
POPS FOR SOME SHRA ACROSS THE NERN COUNTIES AS ANOTHER UPPER
SHORTWAVE DIVES SOUTH ACROSS THE PLAINS INTO AR.

&&

.LONG TERM...TUESDAY THROUGH THURSDAY

NO SIGNIFICANT CHANGES ARE NEEDED TO THE LONG TERM PERIOD THIS
MORNING AS MODELS CONTINUE TO SHOW THE SAME BLOCKY...HIGHLY
AMPLIFIED PATTERN IN PLACE. MODELS ARE IN GOOD AGREEMENT INITIALLY
BUT DO DIVERGE SOMEWHAT AS THE PERIOD PROGRESSES PROMPTING A BLEND
OF FORECAST SOLUTIONS THIS MORNING WITH A LEAN ONCE AGAIN TOWARDS
THE MORE CONSISTENT GFS.

PERIOD INITIATES WITH SPRAWLING TROUGHS/UPPER LEVEL LOWS OVER THE
EASTERN PACIFIC AND OHIO VALLEYS. IN BETWEEN THE TWO SYSTEMS IS
UPPER LEVEL RIDGING EXTENDING FROM THE BIG BEND OF TEXAS TO THE
CANADIAN PRAIRIES. OHIO VALLEY LOW WILL PIVOT TO THE NORTHEAST WHILE
PACIFIC SYSTEM DROPS INTO THE GREAT BASIN. PERSISTENT NORTHWEST FLOW
EARLY IN THE PERIOD WILL KEEP TEMPERATURES COOLER THAN NORMAL WITH
TEMPERATURES SLIGHTLY WARMING AS THE PERIOD PROGRESSES.

UPPER FLOW DOES FLATTEN OUT AND EVENTUALLY TURNS SLIGHTLY SOUTHWEST
ON THURSDAY AS NEXT SYSTEM APPROACHES. GFS MORE AGGRESSIVE WITH
MOISTURE RETURN AND PRECIPITATION CHANCES VERSUS THE DRIER ECMWF.
FOR NOW...WILL INTRODUCE SLIGHT CHANCE POPS AND TAKE A WAIT AND SEE
APPROACH.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     76  53  69  49 /  50  40  20  10
CAMDEN AR         81  53  74  52 /  20  10  10  10
HARRISON AR       66  47  63  44 /  40  30  10  10
HOT SPRINGS AR    75  51  71  50 /  20  10  10  10
LITTLE ROCK   AR  78  53  72  51 /  30  20  10  10
MONTICELLO AR     82  54  74  53 /  50  10  10  10
MOUNT IDA AR      72  49  69  48 /  20  10  10  10
MOUNTAIN HOME AR  71  50  66  46 /  40  40  10  10
NEWPORT AR        78  54  69  52 /  50  40  20  10
PINE BLUFF AR     81  54  72  52 /  40  10  10  10
RUSSELLVILLE AR   72  50  70  48 /  30  20  10  10
SEARCY AR         77  54  71  51 /  40  30  20  10
STUTTGART AR      80  55  72  52 /  40  20  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-
CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-
HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-
POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...62 / LONG TERM...56
Hazardous weather outlook, May 12, 5:00 AM CDT, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT THU MAY 12 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD ROAD CLOSURES AND FLOODING WILL CONTINUE AS WATER SLOWLY
RECEDES. MANY CREEKS AND RIVERS REMAIN OUT OF THEIR BANKS ACROSS THE
STATE. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS.

UPPER LEVEL LOW PRESSURE OVER THE WESTERN HIGH PLAINS WILL SLOWLY
MOVE TO THE EAST AS THE DAY PROGRESSES. AN UPPER IMPULSE EMBEDDED IN
THE PREVAILING UPPER FLOW WILL LIFT NORTHEAST ACROSS THE REGION THIS
AFTERNOON WITH INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS. SOME
STORMS COULD BECOME STRONG TO POSSIBLY SEVERE WITH THE MAIN THREATS
LARGE HAIL AND DAMAGING WINDS. SHOWERS AND THUNDERSTORMS WILL
PERSIST OVERNIGHT AS THE ASSOCIATED COLD FRONT MAKES IT ROUGHLY HALF
WAY THROUGH THE STATE BY MORNING. AS OF NOW...ROUGHLY THE WESTERN
HALF OF ARKANSAS IS UNDER A SLIGHT RISK OF SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

RIVER FLOODING WILL CONTINUE...ESPECIALLY IN THE EAST...FOR THE NEXT
SEVERAL DAYS AT LEAST. MOST RIVERS HAVE CRESTED...BUT THE WATER WILL
BE VERY SLOW TO RECEDE. MANY AREA ROADS OVER EASTERN AND NORTHEAST
ARKANSAS REMAIN CLOSED. INDIVIDUALS ARE ENCOURAGED TO CONTINUE TO
MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON RIVER
LEVELS.

THIS FRONT WILL CONTINUE TO MOVE ACROSS THE REMAINDER OF THE STATE
FRIDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND IN ADVANCE
OF THE FRONT WITH A CONTINUING THREAT OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS. THE BEST CHANCES OF SEVERE WEATHER WILL SHIFT TO
EASTERN AND SOUTHEASTERN ARKANSAS WITH LARGE HAIL AND DAMAGING WINDS
CONTINUING TO BE THE MAIN THREATS.

SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER BEHIND THE FRONT
THROUGH SATURDAY BUT THE CHANCES OF SEVERE WEATHER WILL BE MINIMAL.

AT THIS TIME...THE HEAVY RAIN THREAT LOOKS MINIMAL...BUT A SLOWER
FRONTAL PASSAGE COULD RESULT IN A MORE PROLONGED PERIOD OF RAIN FOR
THE STATE. THEREFORE...INDIVIDUALS ARE ENCOURAGED TO STAY ABREAST OF
THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

In the hours before

Special weather statement, May 12, 11:24 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1124 PM CDT THU MAY 12 2011

ARZ014-016-024-025-032>034-130510-
CLEBURNE AR-FAULKNER AR-INDEPENDENCE AR-JACKSON AR-STONE AR-WHITE
AR-WOODRUFF AR-
1124 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR CLEBURNE...WHITE...EXTREME
SOUTHEASTERN STONE...EXTREME WESTERN WOODRUFF...EASTERN FAULKNER...
SOUTHWESTERN INDEPENDENCE AND EXTREME SOUTHWESTERN JACKSON COUNTIES
UNTIL 1215 AM CDT...

AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
BUFFALO HUMP TO NEAR ENOLA TO 2 MILES SOUTHEAST OF NAYLOR...AND
MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SEARCY...             HEBER SPRINGS...      GREERS FERRY LAKE...
  WEST POINT...         VILONIA...            STEPROCK...
  ROSE BUD...           QUITMAN...            PRYOR...
  PANGBURN...           MT VERNON...          MCRAE...
  KENSETT...            JUDSONIA...           HURRICANE LAKE WMA...
  HIGGINSON...          GREERS FERRY DAM...   GRAVEL HILL...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3507 9201 3507 9211 3504 9213 3502 9222
      3517 9226 3537 9228 3537 9225 3542 9225
      3576 9190 3548 9159 3520 9141
TIME...MOT...LOC 0424Z 255DEG 38KT 3532 9217 3519 9215
          3514 9213

62
Special weather statement, May 12, 11:40 PM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1140 PM CDT THU MAY 12 2011

ARZ034-045>047-056-057-130525-
ARKANSAS AR-JEFFERSON AR-LONOKE AR-MONROE AR-PRAIRIE AR-WOODRUFF AR-
1140 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN WOODRUFF...
PRAIRIE...EASTERN LONOKE...WESTERN MONROE...NORTHWESTERN ARKANSAS AND
NORTHERN JEFFERSON COUNTIES UNTIL 1230 AM CDT...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
BAYOU METO TO 3 MILES NORTH OF RYAN TO 6 MILES SOUTH OF RYAN...AND
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LONOKE...             HAZEN...              ULM...
  STUTTGART MUNI ARPT...                      SISEMORE...
  ROE...                PRAIRIE CENTER...     PEPPERS LANDING...
  PARKERS CORNER...     MCCREANOR...          HUMNOKE...
  HALLSVILLE...         FREDONIA (BISCOE)...  DES ARC...
  DE VALLS BLUFF...     CARLISLE...           BRUMMITT...
  BARRETTSVILLE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 172 AND 206.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3502 9138 3477 9132 3455 9132 3441 9190
      3458 9189 3487 9195
TIME...MOT...LOC 0440Z 246DEG 27KT 3475 9187 3459 9183
          3446 9183

62
Special weather statement, May 12, 11:54 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1154 PM CDT THU MAY 12 2011

ARZ046-056-057-130540-
ARKANSAS AR-JEFFERSON AR-PRAIRIE AR-
1154 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN PRAIRIE...
NORTHWESTERN ARKANSAS AND EASTERN JEFFERSON COUNTIES UNTIL 1245 AM
CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
WABBASEKA TO NEAR ALTHEIMER TO FAIRFIELD...AND MOVING NORTHEAST AT 35
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          WABBASEKA...          MADDING...
  HUMPHREY...           BAYOU METO STATE GAME AREA...
  ALTHEIMER...          ALMYRA...             ROB ROY...
  LODGE CORNER...       GLENLAKE...           GETHSEMANE...
  CORNERSTONE...        CASSCOE...            YODER...
  WILSON RESERVOIR...   WALWORTH RES...       VALLIER...
  TRULOCK PARK...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3457 9129 3432 9134 3416 9198 3442 9191
TIME...MOT...LOC 0454Z 230DEG 31KT 3442 9182 3432 9183
          3421 9189

62
Special weather statement, May 13, 2:34 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 AM CDT FRI MAY 13 2011

ARZ046-047-057-130820-
ARKANSAS AR-MONROE AR-PRAIRIE AR-
234 AM CDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...CENTRAL
MONROE AND NORTHERN ARKANSAS COUNTIES UNTIL 315 AM CDT...

AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MIDWAY LAKE...OR 15 MILES NORTHEAST OF
STUTTGART...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROE...                HOLLY GROVE...        CLARENDON...
  ALFREY...             MONROE...             KEEVIL...
  DUNCAN...             BLACKTON...           ABERDEEN...
  SMALE...              RICH...               RED CAT LAKE...
  PRESTON FERRY...      PARK GROVE...         MIDWAY LAKE...
  MCCOLLUM LAKE...      LUCKETT LAKE...       JEFFRIES...

LAT...LON 3450 9136 3465 9148 3487 9111 3487 9109
      3475 9109 3474 9105 3473 9104 3464 9104
TIME...MOT...LOC 0734Z 238DEG 25KT 3462 9133

56
Special weather statement, May 13, 3:06 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
306 AM CDT FRI MAY 13 2011

ARZ047-057-130850-
ARKANSAS AR-MONROE AR-
306 AM CDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND CENTRAL
ARKANSAS COUNTIES UNTIL 345 AM CDT...

AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES WEST OF INDIANA...OR 18 MILES NORTHWEST
OF WHITE RIVER NWR...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  ST. CHARLES...        PALMER...             DE WITT...
  RAGTOWN...            PINE CITY...          LAWRENCEVILLE...
  INDIAN BAY...         CROCKETTS BLUFF...    WATERS BAYOU...
  VOSS LAKE...          VAN...                THOMAS RESERVOIR...
  STINKING BAY...       SOUTHERN LAKE...      SOLLARS RESERVOIR...
  SIMPSON LAKE...       SANDY BAYOU...        PRAIRIE UNION...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3418 9140 3426 9152 3465 9106 3462 9104
      3448 9104 3447 9098 3440 9098
TIME...MOT...LOC 0807Z 228DEG 26KT 3426 9137

62
Special weather statement, May 13, 3:22 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
322 AM CDT FRI MAY 13 2011

ARZ034-046-047-130905-
MONROE AR-PRAIRIE AR-WOODRUFF AR-
322 AM CDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOODRUFF...EXTREME
EASTERN PRAIRIE AND NORTHERN MONROE COUNTIES UNTIL 400 AM CDT...

AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HICKSON LAKE...OR 5 MILES WEST OF
BRINKLEY...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BRINKLEY...           HUNTER...             DAGMAR WMA...
  ALLENDALE...          ALFREY...             ZENT...
  WIVILLE...            PUMPKIN BEND...       PENROSE...
  MORTON...             KEEVIL...             HOWELL...
  HILLEMAN...           FARGO...              COTTON PLANT...
  BRASFIELD...          BECTON...             TIPP...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 205 AND 218.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3500 9105 3500 9114 3492 9114 3491 9111
      3488 9111 3487 9109 3479 9109 3478 9123
      3487 9142 3536 9110 3536 9103 3501 9104
TIME...MOT...LOC 0822Z 209DEG 24KT 3491 9127

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:02 PM CDTSpecial Weather StatementLZKSearcy43 min
May 12, 7:20 PM CDTSpecial Weather StatementLZKJohnson, Newton45 min
May 12, 7:23 PM CDTSevere Thunderstorm WarningLZKBoone67 min
May 12, 7:26 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton64 min
May 12, 7:43 PM CDTSevere Thunderstorm WarningLZKMarion, Searcy47 min
May 12, 7:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton34 min
May 12, 7:58 PM CDTSevere Thunderstorm WarningLZKBoone, Marion52 min
May 12, 8:05 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy40 min
May 12, 8:07 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy38 min
May 12, 8:33 PM CDTSpecial Weather StatementLZKNewton62 min
May 12, 8:42 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion63 min
May 12, 8:51 PM CDTSpecial Weather StatementLZKJohnson44 min
May 12, 8:58 PM CDTFlash Flood WarningLZKJohnson, Newton3 hr
May 12, 9:02 PM CDTSpecial Weather StatementLZKSearcy43 min
May 12, 9:20 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton25 min
May 12, 9:40 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp65 min
May 12, 10:17 PM CDTSpecial Weather StatementLZKLogan58 min
May 12, 10:25 PM CDTSpecial Weather StatementLZKCleburne, Stone45 min
May 12, 10:45 PM CDTSpecial Weather StatementLZKSharp45 min
May 12, 10:52 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp38 min
May 12, 11:14 PM CDTSpecial Weather StatementLZKIndependence46 min
May 12, 11:24 PM CDTSpecial Weather StatementLZKCleburne, White46 min
May 12, 11:40 PM CDTSpecial Weather StatementLZKLonoke, Prairie45 min
May 12, 11:48 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie, Woodruff42 min
May 12, 11:54 PM CDTSpecial Weather StatementLZKJefferson46 min
May 13, 12:23 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie52 min
May 13, 12:31 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff44 min
May 13, 1:23 AM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Woodruff23 min
May 13, 1:40 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Monroe50 min
May 13, 2:27 AM CDTSevere Thunderstorm WarningLZKArkansas, Monroe33 min
May 13, 2:34 AM CDTSpecial Weather StatementLZKMonroe46 min
May 13, 3:06 AM CDTSpecial Weather StatementLZKArkansas44 min
May 13, 3:22 AM CDTSpecial Weather StatementLZKWoodruff43 min
May 13, 3:27 AM CDTSevere Thunderstorm WarningLZKMonroe, Woodruff32 min
May 13, 12:17 PM CDTSpecial Weather StatementLZKSharp28 min
May 13, 2:31 PM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more7 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.